# SDR USAA2013011800004

- Difficulty date: January 18, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 58,603 hours, 38,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FORWARD OVERWING EMERGENCY EXIT DIRECTIONAL SIGN (A/C LEFT) INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSEMBLY.  CHECKS OK IAW AMM 33-51-02, PB 001.
